MathSciNet Relay Station
MathSciNet bibliographic data
MR2601600 (2011b:37025) 37B25 (34D45 37B30 37C70 54H20 57N65)
Sánchez-Gabites, J. J. Unstable attractors in manifolds. Trans. Amer. Math. Soc. 362 (2010), no. 7, 3563–3589.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement